MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM
Model Number IPN028485
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Air leak in the red-blue connector with clamp above connection there is an air leak a with clamp below connection there is no air leak, so it is in the connection.
 
Additional Manufacturer Narrative
Qn#(b)(4).A dhr review could not be conducted since the lot number was not provided.A visual inspection of the product involved in the complaint was performed on only the ats connectors received from the customer under customer complaints (b)(4) of product code s-1102-08lf (pe sahara dry suct/dry seal dual lf 6).However, ats connectors provided by the customer were received with the tubing cut at the base of the connectors as opposed to the requested 6 inches of tubing on both sides of the connector.No additional damage was found on the received sample that can lead to a leaking issue.Also, it was confirmed that the tubing is assembled correctly on each end of the ats connectors.The assembly of the o-ring was verified, and it was found assembled correctly.Functional inspection test cannot be performed since the sample involved in this customer complaint was receive incomplete only the ats connectors were received for evaluation.Received sample was connected to a bottle to simulate the use using water; it was tested with suction and no leakage issues were observed, the sample was connected and disconnected several times to see if any of these disconnections could lead to a leakage issue and no leaks were observed.A visual inspection of the product involved in the complaint was performed on only ats connectors received from the customer under customer complaints (b)(4) of product code s-1102-08lf (pe sahara dry suct/dry seal dual lf 6).However, ats connectors provided by the customer were received with the tubing cut at the base of the connectors as opposed to the requested 6 inches of tubing on both sides of the connector.No additional damage was found on the received sample that can lead to a leaking issue.Also, it was confirmed that the tubing is assembled correctly on each end of the ats connectors.The assembly of the o-ring was verified, and it was found assembled correctly.(see attached pictures) received sample was connected to a bottle to simulate the use using water; it was tested with suction and no leakage issues were observed, the sample was connected and disconnected several times to see if any of these disconnections could lead to a leakage issue and no leaks were observed; based on sample received and testing perform to it, customer complaint cannot be confirmed; nuevo laredo facility will continue to track and trend this failure mode.Based on previous statements it is not possible to establish corrective actions.
 
Event or Problem Description

Brand Name
PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11665599
Report Number3004365956-2021-00123
Device Sequence Number16889116
Product Code KDQ
UDI-Device Identifier14026704631671
UDI-Public14026704631671
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028485
Device Catalogue NumberS-1102-08LF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1